Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Automorphisms and reduction of Heegner points on Shimura curves at Cerednik-Drinfeld primes


Authors: Santiago Molina and Victor Rotger
Journal: Proc. Amer. Math. Soc. 142 (2014), 381-390
MSC (2010): Primary 11G18; Secondary 14G35
DOI: https://doi.org/10.1090/S0002-9939-2013-11772-7
Published electronically: October 24, 2013
MathSciNet review: 3133980
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a Shimura curve of genus at least 2. Exploiting Čerednik-Drinfeld's description of the special fiber of $ X$ and the specialization of its Heegner points, we show that under certain technical conditions, the group of automorphisms of $ X$ corresponds to its group of Atkin-Lehner involutions.


References [Enhancements On Off] (What's this?)

  • [1] Wieb Bosma, John Cannon, and Catherine Playoust, The Magma algebra system. I. The user language, J. Symbolic Comput. 24 (1997), no. 3-4, 235-265. Computational algebra and number theory (London, 1993). MR 1484478, https://doi.org/10.1006/jsco.1996.0125
  • [2] I. V. Čerednik, Uniformization of algebraic curves by discrete arithmetic subgroups of $ {\rm PGL}_{2}(k_{w})$ with compact quotient spaces, Mat. Sb. (N.S.) 100(142) (1976), no. 1, 59-88, 165 (Russian). MR 0491706 (58 #10909)
  • [3] V. G. Drinfeld, Coverings of $ p$-adic symmetric domains, Funkcional. Anal. i Priložen. 10 (1976), no. 2, 29-40 (Russian). MR 0422290 (54 #10281)
  • [4] Noam D. Elkies, The automorphism group of the modular curve $ X_0(63)$, Compositio Math. 74 (1990), no. 2, 203-208. MR 1047740 (91e:11064)
  • [5] Josep González and Victor Rotger, Equations of Shimura curves of genus two, Int. Math. Res. Not. 14 (2004), 661-674. MR 2038166 (2004k:11095), https://doi.org/10.1155/S1073792804131826
  • [6] Josep González and Victor Rotger, Non-elliptic Shimura curves of genus one, J. Math. Soc. Japan 58 (2006), no. 4, 927-948. MR 2276174 (2007k:11093)
  • [7] M. A. Kenku and Fumiyuki Momose, Automorphism groups of the modular curves $ X_0(N)$, Compositio Math. 65 (1988), no. 1, 51-80. MR 930147 (88m:14015)
  • [8] Aristides Kontogeorgis and Victor Rotger, On the non-existence of exceptional automorphisms on Shimura curves, Bull. Lond. Math. Soc. 40 (2008), no. 3, 363-374. MR 2418792 (2009c:11089), https://doi.org/10.1112/blms/bdn012
  • [9] Qing Liu, Algebraic geometry and arithmetic curves, Oxford Graduate Texts in Mathematics, vol. 6, Oxford Science Publications, Oxford University Press, Oxford, 2002. Translated from the French by Reinie Erné. MR 1917232 (2003g:14001)
  • [10] P. Michel, The subconvexity problem for Rankin-Selberg $ L$-functions and equidistribution of Heegner points, Ann. of Math. (2) 160 (2004), no. 1, 185-236. MR 2119720 (2006d:11048), https://doi.org/10.4007/annals.2004.160.185
  • [11] S. Molina, Equations of hyperelliptic Shimura curves, Proc. London Math. Soc. (3) 105 (2012), no. 5, 891-920. MR 2997041
  • [12] S. Molina, Ribet bimodules and the specialization of Heegner points, Israel J. Math. 189 (2012), 1-38. MR 2931385
  • [13] Yasuo Morita, Reduction modulo $ {\mathfrak{P}}$ of Shimura curves, Hokkaido Math. J. 10 (1981), no. 2, 209-238. MR 625590 (84h:10039)
  • [14] A. P. Ogg, Über die Automorphismengruppe von $ X_{0}(N)$, Math. Ann. 228 (1977), no. 3, 279-292 (German). MR 0562500 (58 #27775)
  • [15] A. P. Ogg, Real points on Shimura curves, Arithmetic and geometry I, Progr. Math., vol. 35, Birkhäuser Boston, Boston, MA, 1983, pp. 277-307. MR 717598 (85m:11034)
  • [16] Goro Shimura, Construction of class fields and zeta functions of algebraic curves, Ann. of Math. (2) 85 (1967), 58-159. MR 0204426 (34 #4268)
  • [17] Marie-France Vignéras, Arithmétique des algèbres de quaternions, Lecture Notes in Mathematics, vol. 800, Springer, Berlin, 1980 (French). MR 580949 (82i:12016)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11G18, 14G35

Retrieve articles in all journals with MSC (2010): 11G18, 14G35


Additional Information

Santiago Molina
Affiliation: Department of Mathematics, Universität Bielefeld, Postfach 100131, D-33501 Bielefeld, Germany
Address at time of publication: Université du Luxembourg, Faculté des Sciences, de la Technologie et de la Communication, 6, rue Richard Coudenhove-Kalergi, L-1359 Luxembourg
Email: santiago.molina@uni.lu

Victor Rotger
Affiliation: Department of Applied Mathematics II, Universitat Politècnica de Catalunya, Barcelona, Spain
Email: victor.rotger@upc.edu

DOI: https://doi.org/10.1090/S0002-9939-2013-11772-7
Received by editor(s): October 24, 2011
Received by editor(s) in revised form: January 23, 2012, and March 20, 2012
Published electronically: October 24, 2013
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society